MathSciNet Relay Station
MathSciNet bibliographic data
MR1052150 65N30 (41A15)
Suri, Manil The $p$-version of the finite element method for elliptic equations of order $2l$. RAIRO Modél. Math. Anal. Numér. 24 (1990), no. 2, 265–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement